# SDR ASOA03115

- Difficulty date: March 18, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

FLT 4736 - DURING DESCENT INTO MYR FROM ATL, THE CREW RECEIVED A SMOKE TOILET AMBER MESSAGE ALONG WITH A NOTICEABLE ODOR OF SMOKE IN THE COCKPIT AND CABIN.  A THIN HAZE OF SOME OCCURRED IN THE CABIN AND DISSIPATED ALONG WITH THE ODOR SHORTLY AFTERWARDS.  THE RIGHT PACK OUTLET TEMPERATURE SPIKED TO 79 DEGREES CELSIUS SHORTLY AFTER TRANSFERRING THE BLEEDS TO THE AUXILIARY POWER UNIT.  QRH PROCEDURES WERE COMPLIED WITH AND THE AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE RAN THE ENGINES SWITCHING THE PACKS BETWEEN THE AUXILIARY POWER UNIT AND THE ENGINES WITH NO SMOKE OR ODOR RE-OCCURRING.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
